# SDR VNAA202508280072

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R BETWEEN FS 349.00 AND FS 379.00 IS CORRODED.   INSTALLED NEW STRINGER SEGMENT FROM FACTORY SPLICE AT FS 333 TO CUT-LINE BETWEEN FS 364 TO FS 379 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM REPAIR 53-00-03-201-001-A01. INSTALLED SPLICE AT FS 333 STRINGER 24R IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.H690-31358-2A
